# SDR UIEA2014081200396

- Difficulty date: August 12, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 3,629 hours, 894 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Ecu
- Part number: 211734220
- Part serial: 82C0082
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR INOPERATIVE.  TRY APU SHUTDOWN & ON BUT SAME CONDITION, SO PNEUMATIC SYS IS DEFERRED IAW MEL 49-11-01-01 CAT C.  APU ECU REPLACED IAW AMM 49-61-05, BITE CHECK CARRIED OUT OK.  APU PNEUMATICS FUNCTIONALLY CHECKED SERVICEABLE, DUCT PRESS 38 PSI DURING ENG SPIN.  THIS CLEARS DMI 50476.
